RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 4(352), Pages 157–158 (Mi umn653)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Sheaf cohomology and the dimension of uniform spaces

E. E. Skurikhin

Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm653

Full text: PDF file (243 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:4, 800–801

Bibliographic databases:

MSC: 54E15, 55N30, 54F45
Accepted: 14.05.2003

Citation: E. E. Skurikhin, “Sheaf cohomology and the dimension of uniform spaces”, Uspekhi Mat. Nauk, 58:4(352) (2003), 157–158; Russian Math. Surveys, 58:4 (2003), 800–801

Citation in format AMSBIB
\Bibitem{Sku03}
\by E.~E.~Skurikhin
\paper Sheaf cohomology and the dimension of uniform spaces
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 4(352)
\pages 157--158
\mathnet{http://mi.mathnet.ru/umn653}
\crossref{https://doi.org/10.4213/rm653}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2042914}
\zmath{https://zbmath.org/?q=an:1054.54513}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..800S}
\elib{http://elibrary.ru/item.asp?id=13416985}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 4
\pages 800--801
\crossref{https://doi.org/10.1070/RM2003v058n04ABEH000653}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000187030700015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0347528740}


Linking options:
  • http://mi.mathnet.ru/eng/umn653
  • https://doi.org/10.4213/rm653
  • http://mi.mathnet.ru/eng/umn/v58/i4/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. E. Skurikhin, A. G. Sukhonos, “Grothendieck topologies on Chu spaces”, Siberian Adv. Math., 19:3 (2009), 192–210  mathnet  crossref  mathscinet  elib  elib
    2. E. E. Skurikhin, “Kategornye topologicheskie prostranstva i razmernosti”, Dalnevost. matem. zhurn., 8:1 (2008), 96–110  mathnet
    3. E. E. Skurikhin, “Kategornaya topologiya normalnykh struktur na mnozhestvakh”, Sib. elektron. matem. izv., 15 (2018), 1719–1734  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:190
    Full text:79
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019